Peeters Online Bibliographies
Peeters Publishers
this issue
next article in this issue  

Document Details :

Title: Might/Would Duality and the Probabilities of Counterfactuals
Author(s): SHAFFER, Michael J.
Journal: Logique et Analyse
Volume: 242    Date: 2018   
Pages: 119-124
DOI: 10.2143/LEA.242.0.3284746

personal login :
If you are subscribed and registered, have you already activated your personal account?

Yes No I lost my password

email address:

For more information about the personal logins, click here

If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO)

If you want to subscribe to this journal, click here